PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 19 | 2 | 219-227
Tytuł artykułu

Note on cyclic decompositions of complete bipartite graphs into cubes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
So far, the smallest complete bipartite graph which was known to have a cyclic decomposition into cubes $Q_d$ of a given dimension d was $K_{d2^{d-1}, d2^{d-2}}$. We improve this result and show that also $K_{d2^{d-2}, d2^{d-2}}$ allows a cyclic decomposition into $Q_d$. We also present a cyclic factorization of $K_{8,8}$ into Q₄.
Słowa kluczowe
Wydawca
Rocznik
Tom
19
Numer
2
Strony
219-227
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-02-03
poprawiono
1999-10-30
Twórcy
  • Department of Applied Mathematics, Technical University Ostrava, 17 listopadu, 708 33 Ostrava, Czech Republic
Bibliografia
  • [1] S. El-Zanati and C. Vanden Eynden, Decompositions of K_{m,n} into cubes, J. Comb. Designs 4 (1) (1996) 51-57, doi: 10.1002/(SICI)1520-6610(1996)4:1<51::AID-JCD5>3.0.CO;2-Z
  • [2] A. Rosa, On certain valuations of the vertices of a graph, Internat. Sympos. ICC Rome, Dunod, Paris, 1967, 349-355.
  • [3] C. Vanden Eynden, Decompositions of complete bipartite graphs, Ars Combinatoria, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1096
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.